Translator Disclaimer
December 2020 Hyers-Ulam stability quintic functional equation in F-spaces: direct method
A. Antony Raj, Sandra Pinelas, P. Divyakumari
Tbilisi Math. J. 13(4): 13-21 (December 2020). DOI: 10.32513/tbilisi/1608606046

Abstract

In this paper, we establish the Hyers-Ulam stability of quintic functional equation in F-spaces by using direct method.

Citation

Download Citation

A. Antony Raj. Sandra Pinelas. P. Divyakumari. "Hyers-Ulam stability quintic functional equation in F-spaces: direct method." Tbilisi Math. J. 13 (4) 13 - 21, December 2020. https://doi.org/10.32513/tbilisi/1608606046

Information

Received: 4 April 2020; Accepted: 15 September 2020; Published: December 2020
First available in Project Euclid: 22 December 2020

MathSciNet: MR4194225
Digital Object Identifier: 10.32513/tbilisi/1608606046

Subjects:
Primary: 39B52‎
Secondary: 32B72, 32B82

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 4 • December 2020
Back to Top